| Catalog Number |
COMPETITOR UNKNOWN PRODUCT IMP |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/01/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that there was a tool malfunction where the wrench broke.
Additional Manufacturer Narrative
Dentsply sirona became aware of a malfunction for same/similar devices that could have possibly caused or contributed to a serious injury.Product return is requested and will be evaluated after receipt.In case any new or additional information will be gained from this investigation a follow-up report will be sent.Trend is tracked and monitored.
Additional Manufacturer Narrative
Additional information received that this was not a dentsply sirona device that was involved for this event.This is a follow up report for this additional information.Correcting this event from reportable to non-reportable as this device is not a dentsply sirona device.Device received for this event is being corrected from ank surg ratchet w.Torque indication catalog # 17-5300 to competitor unknown product implants catalog # competitor unknown product implants.This is a follow up report for this corrected information.